Sale!

Piriteze allergy 10mg tabs – 7

£2.75

Category:

Description

These tablets are used to relieve symptoms of hayfever, non-seasonal rhinitis and other allergies.

 

 

Active ingredients: Cetirizine hydrochloride 10mg
Other contains: Microcrystalline cellulose, Lactose, Colloidal anhydrous silica, Magnesium stearate, Hypromellose, Macrogol, Titanium dioxide (E171), Polydextrose.

Adults (including the elderly) and children 12 years and over: One tablet (10mg) daily. Swallow the tablet and drink with plenty of water.

Do not take these tablets if you:

  • Are allergic to any of the ingredients in your medicine.
  • You have kidney problems, you should only take half the recommended dose.

Please note, images may not be 100% representative of product or brand